Eye drops For Glaucoma
I used to have high intraocular pressure for which I used drops for many years. On effecting my yearly eye exam it was found that I no longer had this and the medication ceased to be prescribed.
I´ve had literally dozens of eye tests since then and at the age of 65 see very well to read without glasses and only use glasses to drive and for the cinema. I have astigmatism in the left eye and a low degree of myopia in the right.
Most of the time I don´t need to wear glasses as I see well. I´m in a business that deals with the public, so my appearance is important.
Suddenly My left eye is getting sort of red, but as though the veins were changing in some way.It makes me look as though I´d been drinking! I use Eye drops Lehrin. It helps but in the morning when I wake up my eyes are red.
This is not normal for me, I feel no infection , itching or irritation. I use the computer quite a lot and the city is polluted (Rio De Janeiro). IF I DO drink then I look like a werewolf!!!
Thanks for your Question
I am not familial with Lehrin Eye Drops. Sometimes, your eyes can get red from multiple eye drops that you are using. This redness is caused by toxicity from the medication itself ans also from the preservative.
Some eye drops, especially antihistamine eye drops can cause rebound redness in the long run which means that you are using these eye drops for a long term to treat eye redness, they work in the first few weeks and then your eye no longer respond to their action.
Working on computer for long hours can cause dry eyes which can cause redness and blurred vision.
You should use artificial tears with preservative free and if this doesn't work well with you, i think that u have to visit an eye doctor for full ocular examination.